# SDR SWAA2017032112610

- Difficulty date: March 15, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 67,658 hours, 53,505 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER SKIN CRACKED ON LOWER SIDE 4 INCHES INBOARD OF INBOARD AUX TRACK.   REPAIRED THE SKIN IAW SRM.
